# SDR SIMA20160113004

- Difficulty date: January 13, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 27,880 hours, 23,628 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 14004213601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM ATTACH ANGLE APPEARS CRACKED, BETWEEN FRAMES 47 & 48.  R & R RT OMEGA BEAM ATTACH ANGLE IAW SRM 51-40-02.
